A 60-year-old male asked:
Disclaimer

i am on 300mg effexor and 400mg lyrica which i have reduced to 150mg due to weight gain.would 150mg cause weight gain. thank you?

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: YES-both medicines can contribute to weight gain.
Answered on Oct 8, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 60-year-old male asked:
Dr. Retired Doctor
A Verified Doctor answered
A US doctor answered Learn more
Right dose for you?: There are several medications that treat anxiety symptoms and help "normalize" the underlying dysfunction in our brains (as well as we understand the ... Read More
1
1 thank
A 29-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Weight gain can be: Why can can be from each of these medications. Your weight is fine. Your buddy miss index has dropped from 25 to 25.7. And normal body mass index is a ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Replace Lyrica?: It might be worth considering replacing the Lyrica with something else and leaving the Effexor at a lower dose. It is generally considered more effec ... Read More
1
1 thank
A 31-year-old male asked:
Dr. James Eyerman
46 years experience Psychiatry
Paxil (paroxetine) withdrawal: Paxil (paroxetine) withdrawal maybe difficult. You may want to take a longer time. I generally withdraw Paxil (paroxetine) 5 mg a month. Cross titrati ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month